MAUDE Adverse Event Report: BIOMET 3I DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IFOS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported implant fractured and was removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: d4: unique identifier (udi) number changed to unknown.One full osseotite® certain® implant (ifos411) was returned for investigation.Visual evaluation of the as returned product identified minor fracture at the platform and gouges around the collar.Additionally, there was bone/blood residue around the external/internal threads due to usage.Device history record (dhr) review for the lot (2012040405) had revealed no deviations nor non-conformances which could have caused or contributed the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2012040405) and no similar event or complaint was found.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
DO NOT USE-FULL OSSEOTITE CERTAIN IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11054208
Report Number0001038806-2020-02108
Device Sequence Number14124462
Product Code DZE
UDI-Device Identifier00844868005162
UDI-Public(01)00844868005162(17)170423(10)2012040405(241)IFOS411
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2017
Device Model NumberIFOS411
Device Catalogue NumberIFOS411
Device Lot Number2012040405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;